# SDR ASAA2014033107432

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 50,912 hours, 28,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 141A610423
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT STOP PIN FITTING CRACKED, NDT VERIFIED, FOUND DURING LINER INSTALL. ACFT GROUNDED. R & R L1 DOOR UPPER AFT STOP IN FITTING IAW EA 400-52, EA-124 32.
